Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Did I have a miscarage? PLEASE HELP ME!!!

About four and a half weeks ago, I had my IUD taken out. About a day and a half later I was bleeding, but the Dr said that was normal right after. I was supposed to get my period two weeks ago. Two nights ago I was bleeding but I thought that it was just some spotting, now it is so heavy I have to change my tampon about ever half hour. Its about 10x worse than when I would usually have my period! Could it just be a heavy period and I wasnt pregnant or do you think I had a miscarage? And if by chance it was a miscarage how long until I can get pregnant again! PLEASE HELP ME!!!!

Answer Question
 
mrs.mccann617

Asked by mrs.mccann617 at 9:44 AM on Aug. 20, 2009 in Trying to Conceive

Level 1 (0 Credits)
Answers (7)
  • i would call my dr
    Anonymous

    Answer by Anonymous at 9:49 AM on Aug. 20, 2009

  • I would think just a heavy period...but please call your doctor anyways.
    Rebecca727

    Answer by Rebecca727 at 10:02 AM on Aug. 20, 2009

  • There is nothing the doctor can do. You have to be bleeding a LOT before they do anything in the ER. I was bleeding so much pads couldn't hold it back even when I held them and blood would flow down my leg on the floor every time I stood and the ER still did nothing except charge me thousands of dollars.

    Take a pregnancy test. If you were pregnant it would still be positive. It is probably just a heavy period. They say you should wait 3 months to get pregnant after a miscarriage. I had infertility problems and I got pregnant with 2 of my children right after miscarriages.

    GailllAZ

    Answer by GailllAZ at 10:29 AM on Aug. 20, 2009

  • The same thing happened to me after they took out the Mirena IUD. It started out slow and then I couldn't even stand up. Ask your doc for Naproxin.....it helps slow the bleeding down. I have to take it every month now since I have had that damn thing removed. I never used to bleed like that. I don't think you have had a miscarriage. But now I am having trouble getting pregnant. Never used to before so I'm thinking that this IUD has really screwed with my system!!
    Let us know how you make out!!
    newlifewith3

    Answer by newlifewith3 at 11:09 AM on Aug. 20, 2009

  • i had my IUD removed but i had the paragard and i didn't bleed like that after it was removed until i started my period 2 days after and it was light then when i had it in, and i am 7 weeks pregnant, i think its the Mirena i have heard alot of negative things about that one, my friend was bleeding like that too when hers was removed, i would call your Dr. and tell the what is going on, you don't have to bleed alot before they will do something that is insane, good luck to you!!
    RCPerry511

    Answer by RCPerry511 at 11:56 AM on Aug. 20, 2009

  • if you had what looked like blood clots, then you probably miscarried and need to tell your doctor. sometimes you can get an infection if eveything doesnt come out. you shouldn't be wearing tampons if you had a miscarrage, wear pads, when i had one i bled for 12 days and the first 2 days it was like i was gushing blood (i was only about 7 weeks). the hospital and the doc told me specificly not to wear tampons.
    mandielynn23

    Answer by mandielynn23 at 12:11 PM on Aug. 20, 2009

  • if you miscarried you would see large clots and a lot of them none the less if you are bleeding heavy you should call your doc something may have gotten bumped or bruised during removal either way you need to be checked out
    katiekruschke

    Answer by katiekruschke at 12:53 PM on Aug. 20, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN